# SDR ASAA2016041216369

- Difficulty date: April 12, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 7,710 hours, 2,512 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/O VTK/FMC P/RST BOTH ILLUMINATED AT CRUISE.  MOMENTARY THEN EXTINGUISHED.  FMC-L/FMCR BOTH INDICATE NORMAL FUNCTION AFTER VTK INDICATED AND SELF RESOLVED. ACFT GROUNDED.  ACCOMPLISHED FMCS BITE IAW FIM 34-61-801.  SENSOR STATUS AND INFLIGHT FAULT SHOW NO FAULTS IAW ON THE GROUND AND PREVIOUS FLIGHT LEG.  GROUND VERIFICATION CHECK GOOD.
